Free Delivery for April

Calpol Sixplus 250 Mg/5 Ml Sugar/Colour Free Oral Suspension 60Ml

€4.49

Code 4706

Contains Paracetamol. Calpol SixPlus 250 mg/5 ml Sugar/Colour Free Oral Suspension. Strawberry Flavour. 60 ml. Supplied with spoon. Suitable for children from 6 years to adults.

Add to Basket
Product Information

The paracetamol in Calpol SixPlus Sugar/Colour Free Suspension is used to relieve pain such as tooth pain, headache, sore throat and aches and pains that come with colds and flu. It also brings down fever (high temperature).

This product is suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets. 

As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product. If symptoms persist consult your doctor.  

Do not give your child this medicine…

  • If s/he has ever had a bad reaction to paracetamol or any of the other ingredients in this medicine 
  •  If s/he is taking anything else with paracetamol in it

If any of these applies, get advice from a doctor or pharmacist without using Calpol.

Talk to your doctor or pharmacist: before taking this medicines: If your child is dehydrated or chronically malnourished or any of the folllowing conditions

  • serious kidney or liver problems,
  • an inherited intolerance to fructose or been diagnosed with an  intolerance to some other sugars
  • Gilbert’s syndrome (familial non-haemolytic jaundice),
  • Glucose-6-phosphate dehydrogenase deficiency,
  • haemolytic anaemia
  • glutathione deficiency.
How to use this product

Not recommended for children under 6 years old

Shake the bottle for at least 10 seconds before use. Do not exceed the stated dose.

Children aged 6 years-12 years:

Child's AgeHow Much
6-8 yrs5 ml 

8-10 yrs

7.5 ml
10-12 yrs10 ml
How Often

Up to 4 times

in 24 hours

Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medication to your child for more than 3 days without speaking to your doctor or pharmacist. Do not give to children under 6 years of age. 

Children aged 12-16 years: Two - three 5 ml spoonfuls (large end) up to 4 times a day.

Adults and children over 16 years: Two - four 5 ml spoonfuls (large end) up to 4 times a day.

CONTAINS PARACETAMOL
Do not give anything else containing paracetamol while giving this medicine.
Talk to a doctor at once if your child takes too much of this medicine, even if they seem well.

As with all medicines, if your child is currently taking any other medicine, or if an adult who is taking this medicine is pregnant or currently taking any other medicine, consult your doctor or pharmacist before taking this product. If symptoms persist, consult your doctor.

Ingredients

Each 5 ml of oral suspension contains 250 mg paracetamol. The other ingredients are: Maltitol liquid (E965), sorbitol liquid (E420), glycerol, dispersible cellulose, xanthan gum, polysorbate 80, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), acesulfame potassium (E950), sodium saccharin and purified water. The flavouring is imitation strawberry.

Do not give your child this medicine if s/he has ever had a bad reaction to paracetamol or any of the other ingredients in this medicine.

Further Information

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. 

Do not store above 25°C. Store in original container to protect from light. Keep the bottle tightly closed.

CONTAINS PARACETAMOL. Do not give with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.
Read the package leaflet enclosed with the product, before use.

Delivery Info

We are pleased to offer FREE delivery in the Republic of Ireland on orders over €49 but for the month of April we are offering FREE delivery on all orders.

Same day delivery is available in Galway City for orders placed before 2pm (Monday - Friday excluding Public Holidays).

If you are purchasing a medicine, our Pharmacist may contact you while processing your order.

Our Click & Collect service is FREE on all orders from University Pharmacy.

View full information on Delivery & Collection

Returns Policy

We are happy to accept returns for unwanted products, provided the items are unopened and unused and the packaging is undamaged – you may cancel your order within 14 days from delivery date (exclusions apply such as medicines and items sealed for hygiene reasons if seal is damaged). Proof of purchase will be required.

View our full Returns Policy for details

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty